MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBQ-BANDAGE,ADH,PLAS,QUICK STRIP, 1"X3",

MEDLINE INDUSTRIES, LP MEDLINE; DBQ-BANDAGE,ADH,PLAS,QUICK STRIP, 1"X3",
Catalog Number NON25600QS
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer states this most recent box of curad bandages i purchased does not adhere well at all.I've tried using multiple bandages in hopes they would adhere to each other, but even that is proving ineffective.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer states this most recent box of curad bandages i purchased does not adhere well at all.I've tried using multiple bandages in hopes they would adhere to each other, but even that is proving ineffective.

Brand Name
MEDLINE
Common Device Name
DBQ-BANDAGE,ADH,PLAS,QUICK STRIP, 1"X3",
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25193068
Report Number1417592-2026-01310
Device Sequence Number10097171
Product Code KGX
UDI-Device Identifier10888277699403
UDI-Public10888277699403
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNON25600QS
Device Lot Number90924090001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown